# SDR 120803

- Difficulty date: December 7, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N298NE
- Make and model: Lear 35A
- Aircraft serial: 298
- Aircraft time: 11,409 hours, 11,556 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 66082413
- Part serial: 1561
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE THE PILOT EXPERIENCED A UNCOMMANDED ROLL. IT WAS FOUND THAT ONE SPOILER HAD DEPLOYED. THE CREW WENT THROUGH THE CHECKLIST AND MADE A NO FLAP LANDING.
